# SDR AALA20110522TUL02

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CORROSION OUT OF LIMITS FROM STATIONS 1140 TO 1143 OUTBOARD OF NUMBER 2 TRACK.  INSTALLED DOUBLER AND T-ANGLE SUPPORT PER AARD 53-20-00-16.
